Doctor insights on:
Brown Spotting On Depo Provera
Stopping this bleeding while on Depo? It's light brown spotting, but it's annoying. I'm on sprintec also now to see if it will make it stop.
15 years on Depo (only choice w/ 2 blood disorders), experiencing brown spotting? No pain, no odor. Shots on time + protected sex. Curious?
I recently stopped using depo in July I had 1 day brown spotting aug 13th and today had no period any suggestions?
Ttc for a year off of depo. Irregular cycles, no pos ovulation tests, this month light brown spotting 7 days before, is it possible I'm not ovulating?
It is common for the ovulation-suppression from Depo Provera (medroxyprogesterone) to last for a year or longer. You do not appear to be ovulating, but this can be fixed easily and affordably with medications.
Your doctor should also do exam & tests to rule out other causes of anovulation like pcos, thyroid disease, hypothalamic hypogonadotropism, and other. ...Read more
I have been on depo for 41/2 years and after a couple of months my periods totally stopped. I have had no problems with it and have felt well in myself. Yesterday I noticed some brown spotting and a dark discharge, which has remained and got heavier today
Need evaluation: Read fine print of risks though you felt normal for years on it ; unknown abortions, bone mineral loss, blood clots, strokes, liver cancer; could be cerival/uterine cancer so likey need endometrial biopsy, see ongyn there. Could be just now hormonal imbalance, check pregnancy test. Don't leave alone ...Read more
What could be the cause of light brown spotting for 5-7 days before period begins? Ttc, one year off depo, 2 previous successful preg, 26 years old.
If I was on Depo-Provera for only 3 months and when the Depo-Provera shot worn off I started bleeding a lot. 2 weeks after I been having brown spotting. What is it?
Ovaries restarting: The simplest way to think of it is your ovaries are likely taking some time to start working normally again after the depo-provera injection. If your periods were regular in the past it is likely they will become regular again with some time. But you should also get a pregnancy test to be certain you are not pregnant. ...Read more
Was on Depo-Provera for 2years & period stopped. Now off Depo-Provera and 5months later having brown spotting 2/3 days long then stops & comes back the next week why?
Depo causes abn bldg: It is likely now out of your system and your bleeding is resuming. Depo commonly causes spotting, and this can be worse during or after intercourse. This side effect tends to get better over time. Now that you are off of depo, your periods should resume normally soon. Be patient. Best of luck! ...Read more
I am on Depo-Provera and I have had dark brown spotting with mucous, sore, itchy breast. No cramps or pain. What can this indicate?
No period 2 months, negative pregnacy tests, brown spotting for 1day, lower back pain, itchy breasts, Depo-Provera shot 6months 2"shotstotal" can I be prego?
Trust the test: Home pregnancy tests are very accurate. They are the same tests used in a doctors office. They can detect a pregnancy 7-10 days after conception. If you doubt the result you can repeat it in 1-2 days. If you were pregnant the hormone level would rise enough for detection. If negative see your doctor for irregular periods. ...Read more
Common: After stopping Depo Provera, (medroxyprogesterone) it can take up to a year or more for ypur menses to normalize, and even that long to regain fertility. However if you do not want to get pregnant at this time, please be sure to use another effective method of contraception, even if you are not menstruating normally. ...Read more
I've had two dosages of depo and my next one is in oct. I feel sick & been spotting brown charge for about 6 days now. I don't know what's wrong...
Side effects of depo: Include abnormal bleeding and spotting- usually resolves in 1-3 months. Please notify your GYN or NP. ...Read more
My depo spotting is weird. I spot bright red or reg. Color blood throughout the day in small/medium amounts, at night it's barely no spotting & brown?
Depo bleeding common: The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. The longer you are on it the higher the chance of no periods. The Mirena (levonorgestrel) iud may be a better option for you if you want to avoid pregnancy and increase your chances of stoping your periods. ...Read more
When your on the Depo-Provera and you start spotting brown stuff what is that? And how long would it last?
I'm on depo, I did have light light spotting now I'm bleeding dark brown? And I'm having pain on my left pelvic region? Why is that I'm scared.
Depo: It is very common to have spotting or irregular bleeding while on Depo. Brown usually means "old blood" and is nothing concerning. The left sided pelvic pain, however would depend on how severe it is, how long you've had it. Any other associated symptoms. You may need to see your gyn if it is persistent or severe. ...Read more
I got my depo shot today. I'm still spotting light brown. Will it stop because the hormones are higher?
Ans: This is most likely old residual blood. The deli shot alters the hormones. Do could get more slitting. Depends on if your hormones regulate ...Read more
Does bleeding on depo for 8 days mean it's not effective? Brown light spotting for 7 days red heavier bleeding today. Depo shot on Jan14 1st dose
No. It means only: ...that the Depo shot has thrown your cycles off. Eventually you may have just occasional spotting or even no period at all. High levels of progesterone (which are in Depo=provera) make conception very unlikely b/c it shuts down ovulation and creates an inhospitable environment for sperm. If you were given patient info from the doctor or the pharmacist, I recommend you read it. Dr. Anne ...Read more
I started spotting red w/ brown again on depo. What's a estimate of how long it lasts? It comes with back pain, headaches, and of course spotting. .
I've been off the depo shot for two months now and I have unprotected sex&now I'm spotting dark brown&light red but more dark brown. It's been 5 days?
Irregular bleeding: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test. There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
I got the depo shot about 2 months ago and for the last 3 weeks I have had brownish spotting off and on as well as headaches, nausea, and an odor that?
Common side effets: All except odor, which usually indicates bacterial vaginosis. Check with your GYN provider ...Read more
I've had 2 Depo-Provera shots and now I've been spotting brownish blood for a week is this normal?
Unpredictable: The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous. ...Read more
I'm spotting this redish brown blood after coming off the Depo-Provera shot. When will I be fertile again?
Can take a while: After a Depo-Provera shot sometimes it can take up to 6 months before you can get pregnant. This is not true with everyone, but sometimes it takes a while. ...Read more
Yes I been off depo shot awhile I was spotting before now its heavy bright red and I got cramps and sometime it brown what does this mean?
Deposit: Your periods are coming back and are trying to regulate ...Read more
When I got on the Depo-Provera shot I was spotting blood now it's like some brown stuff coming out what could that be and when will it stop?
Old blood, soon:
Most likely it is old blood and it should stop soon.
If it doesn't stop in 3 to 5 days, go see your provider/doctor. ...Read more
I have brown/red discharge again. I'm on the Depo-Provera shot for 4 months now, my next shot is nov. 3rd. How long does the spotting discharge last?
By 12 months, 50%: Of women stop having menses with Depo, but the other 50% continue to have some spotting or irregular periods after that. The first 3 months are reported to be the most bothersome. Some women may benefit from cyclical low dose estrogen in addition to the Depo which may regulate the bleeding, but still give good contraception, but your doctor can better inform you if you are a candidate for that. ...Read more
Hi, I've had 2 Depo-Provera shots so far, not had any spotting except this week, today its been really dark brown clots the size of a pea when I wipe, normal?
Bleeding on depoprovera is highly variable.
There is no normal time for your period on this birth control method. Most have no periods. Some have irregular bleeding. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods. ...Read more
- Talk to a doctor online
- Clots in brown spotting on the depo-provera injection
- Spotting on depo
- Why am i having brown spotting on depo provera i am just on the first month of the shot?
- Pink spotting on depo-provera
- Spotting after depo-provera
- Spotting on depo provera
- Brown discharge while on depo-provera
- Spotting on depo